# SDR MZZA2009030400028

- Difficulty date: March 3, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 32,564 hours, 12,014 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 112A2003211
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 L/E FLAP WELL ABOUT IFSS 173 CORROSION ON FRONT SPAR WEB.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPAIRED AREA PER EC/RA NR 5720-02081.  INITIATED DIP TO PERFORM PERMANENT REPAIR WITHIN 12 MONTHS.  PLANNING TO CONTACT ENG AFTER 10 MONTHS, BUT BEFORE 11 MONTHS FOR PERMANENT REPAIR.
